# SDR CA080409006

- Difficulty date: March 30, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Failed
- Location: Compressor Turb
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON APPROACH, THE CREW NOTED ENGINE TEMP AT APPROX 900 DEGREES FOLLOWED BY SOME NOISES.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED.  INITIAL INVESTIGATION REVEALED LOSS OF COMPRESSOR TURBINE BLADE MATERIAL AND SHROUD SEGMENT MATERIAL, THE ENGINE WAS SENT FOR REPAIR.
